MathSciNet Relay Station
MathSciNet bibliographic data
MR1860493 (2002m:35231) 35R35 (35K20 35K55 35K65)
Garofalo, Nicola; Sartori, Elena Symmetry in a free boundary problem for degenerate parabolic equations on unbounded domains. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3603–3610 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement